RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 4(130), Pages 219–274 (Mi umn5903)  

This article is cited in 18 scientific papers (total in 18 papers)

On the theory of differential games

L. S. Pontryagin


Full text: PDF file (5545 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1966, 21:4, 193–246

Bibliographic databases:

UDC: 519.9
MSC: 91A23, 91A24, 58D15, 91A44, 91A70
Received: 08.04.1966

Citation: L. S. Pontryagin, “On the theory of differential games”, Uspekhi Mat. Nauk, 21:4(130) (1966), 219–274; Russian Math. Surveys, 21:4 (1966), 193–246

Citation in format AMSBIB
\Bibitem{Pon66}
\by L.~S.~Pontryagin
\paper On the theory of differential games
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 4(130)
\pages 219--274
\mathnet{http://mi.mathnet.ru/umn5903}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=204187}
\zmath{https://zbmath.org/?q=an:0163.41801}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 4
\pages 193--246
\crossref{https://doi.org/10.1070/RM1966v021n04ABEH004171}


Linking options:
  • http://mi.mathnet.ru/eng/umn5903
  • http://mi.mathnet.ru/eng/umn/v21/i4/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Avner Friedman, “Differential games of pursuit in Banach space”, Journal of Mathematical Analysis and Applications, 25:1 (1969), 93  crossref
    2. N. N. Vorob'ev, “The present state of the theory of games”, Russian Math. Surveys, 25:2 (1970), 77–136  mathnet  crossref  mathscinet  zmath
    3. Avner Friedman, “Existence of value and of saddle points for differential games of pursuit and evasion”, Journal of Differential Equations, 7:1 (1970), 92  crossref
    4. D.L Lukes, D.L Russell, “A global theory for linear-quadratic differential games”, Journal of Mathematical Analysis and Applications, 33:1 (1971), 96  crossref
    5. James O. Flynn, “Lion and Man: The Boundary Constraint”, SIAM J Control, 11:3 (1973), 397  crossref  mathscinet  zmath
    6. T. Matsumoto, “On Some Properties of Min-Max Functions”, SIAM J Control Optim, 14:1 (1976), 144  crossref  mathscinet  zmath
    7. N. N. Krasovskii, “Differential games. Approximation and formal models”, Math. USSR-Sb., 35:6 (1979), 795–822  mathnet  crossref  mathscinet  zmath  isi
    8. N. T. Tynyanskii, A. V. Arutyunov, “On the system of Jacobi equations in a time-optimal problem”, Math. USSR-Izv., 21:2 (1983), 375–397  mathnet  crossref  mathscinet  zmath
    9. M. S. Nikol'skii, “On the lower alternating integral of Pontryagin in linear differential games of pursuit”, Math. USSR-Sb., 56:1 (1987), 33–47  mathnet  crossref  mathscinet  zmath
    10. A. V. Kryazhimskii, Yu. S. Osipov, “On Two-Dimensional Reduction in a Differential Game of Quality”, Proc. Steklov Inst. Math., 224 (1999), 198–211  mathnet  mathscinet  zmath
    11. A. G. Chentsov, “Quasistrategies in an abstract control problem and the method of programmed iterations (a direct version)”, Russian Math. (Iz. VUZ), 49:11 (2005), 50–61  mathnet  mathscinet  elib
    12. L. V. Lokutsievskii, “Accumulation of Switchings in Search Problems”, Journal of Mathematical Sciences, 151:6 (2008), 3497–3505  mathnet  crossref  mathscinet  zmath  elib
    13. Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S208–S220  mathnet  crossref  mathscinet  zmath  elib
    14. Leon Petrosyan, Nikolay Zenkevich, “Time Consistency of Cooperative Solutions”, Contributions to Game Theory and Management, 1 (2007), 413–440  mathnet
    15. F. F. Nikitin, “Viscosity solutions and programmed iteration method for Isaacs equation”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2014, no. 2, 84–92  mathnet
    16. M. A. Gorelov, A. F. Kononenko, “Dynamical conflict models. I. Language of modeling”, Autom. Remote Control, 75:11 (2014), 1996–2013  mathnet  crossref  isi
    17. M. S. Nikol'skii, “A study of the generalized Pontryagin test example from the theory of differential games”, Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 158–164  mathnet  crossref  crossref  mathscinet  isi  elib
    18. A. G. Chentsov, “The Programmed Iteration Method in a Game Problem of Realizing Trajectories in a Function Set”, Proc. Steklov Inst. Math., 304 (2019), 292–308  mathnet  crossref  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1255
    Full text:501
    References:62
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019